MathSciNet Relay Station
MathSciNet bibliographic data
MR1094470 53C21 (35K55 58E11 58G11 58G30)
Wu, Lang-Fang The Ricci flow on $2$-orbifolds with positive curvature. J. Differential Geom. 33 (1991), no. 2, 575–596.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement